Unfortunately with the new stresses I'm faced with Lamictal is doing absolutely nothing and my moods are getting out of hand. My doctor prescribed me Lithium and I'm concerned about the possible hair loss that I've read about. Has anyone experienced this side effect, or any other negatives? Is it reversible by discontinuing the medication?
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...